# SDR SWIA95771

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN A GEAR DOWN LIGHT CAME ON IN FLT, USED OVERRIDE TO GET GEAR DOWN.  PERFORMED GEAR SWING SEVERAL TIMES WITHOUT DUPLICATING MALFUNCTION.  REPLACED A-SYSTEM RT MLG GEAR SENSORS AND Y-HARNESS AND SYSTEM OPS CKS GOOD.
